# SDR 96ZZZM886

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3322037
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - 'C' ZONE EGRESS LIGHTING INOP.  REMOVED AND REPLACED BATTERY PACK AT R3 DOOR AFT POSITION, OPS CHECK NORMAL.  (M)
